Section 7 of the original paper contained several errors which are corrected here. Equations (54) and (55) are incorrect. In the following, the corrected versions of these equations are given and the subsequent results of Section 7 are also revised.

Choudhury S.R., Ghose Choudhury A., Gambino G., Guha P., Tanriver U. (2022). Corrigendum to “Regular and singular pulse and front solutions and possible isochronous behavior in the short-pulse equation: Phase-plane, multi-infinite series and variational approaches” [Commun Nonlinear Sci Numer Simul 20 (2015) 375–388, (Communications in Nonlinear Science and Numerical Simulation (2015) 20(375-388) (S1007570414002743), (10.1016/j.cnsns.2014.06.011)). COMMUNICATIONS IN NONLINEAR SCIENCE & NUMERICAL SIMULATION, 114, 1-2 [10.1016/j.cnsns.2022.106592].

Corrigendum to “Regular and singular pulse and front solutions and possible isochronous behavior in the short-pulse equation: Phase-plane, multi-infinite series and variational approaches” [Commun Nonlinear Sci Numer Simul 20 (2015) 375–388, (Communications in Nonlinear Science and Numerical Simulation (2015) 20(375-388) (S1007570414002743), (10.1016/j.cnsns.2014.06.011))

Gambino G.;
2022-01-01

Abstract

Section 7 of the original paper contained several errors which are corrected here. Equations (54) and (55) are incorrect. In the following, the corrected versions of these equations are given and the subsequent results of Section 7 are also revised.
Settore MAT/07 - Fisica Matematica
https://www.sciencedirect.com/science/article/pii/S1007570422001952?via=ihub
Choudhury S.R., Ghose Choudhury A., Gambino G., Guha P., Tanriver U. (2022). Corrigendum to “Regular and singular pulse and front solutions and possible isochronous behavior in the short-pulse equation: Phase-plane, multi-infinite series and variational approaches” [Commun Nonlinear Sci Numer Simul 20 (2015) 375–388, (Communications in Nonlinear Science and Numerical Simulation (2015) 20(375-388) (S1007570414002743), (10.1016/j.cnsns.2014.06.011)). COMMUNICATIONS IN NONLINEAR SCIENCE & NUMERICAL SIMULATION, 114, 1-2 [10.1016/j.cnsns.2022.106592].
File in questo prodotto:
File Dimensione Formato  
corrigendum.pdf

Solo gestori archvio

Tipologia: Pre-print
Dimensione 209.99 kB
Formato Adobe PDF
209.99 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
corrigendum_pubblicato.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 285.45 kB
Formato Adobe PDF
285.45 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/578875
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact